# SDR AALA20150507010

- Difficulty date: April 29, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON BOTTOM SIDE OF WEB FROM STATION 1203 TO 1218 ABOVE LONGERON 27R - 28R.  REPAIRED WEB IAW 53-10-00-24.
